# SDR TWAA0000901

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003PA57
- Condition: Broken
- Location: Row 16 And 17
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING STRIP AT ROWS 16 AND 17 WAS INOPERATIVE.  RECONNECTED WIRE SOCKETS AND REPLACED THE BROKEN TRACK COVER.  CHECK-C 10-24-99 JFK.
